# SDR IPXA2174415

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 13,241 hours, 7,917 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOORBOARD 231KG LOWER SKIN IS PUNCTURED AND UPPER SKIN IS PUNCTURED.  ACCOMPLISHED REPAIR ON CABIN FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
